On split metacyclic groups

  • He-guo Liu Northwest Univ., China
  • Yang Yan Hubei Univ., Wuhan; Hubei Univ. Arts and Sci., Xiangyang, China


Using the properties of primitive characters, Gauss sums, and the Ramanujan sum, we study two hybrid mean values of Gauss sums and generalized Bernoulli numbers and give two asymptotic formulas.
How to Cite
Liu, H.- guo, and Y. Yan. “On Split Metacyclic Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 10, Oct. 2012, pp. 1432-7, https://umj.imath.kiev.ua/index.php/umj/article/view/2670.
Short communications